Publications "Graf, Patrick"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 3.

Article in a journal

Graf, Patrick ; Schwald, Martin:
The Kodaira Problem for Kähler Spaces with Vanishing First Chern Class.
In: Forum of mathematics. Vol. 9 (2021) . - No. E24.
ISSN 2050-5094
DOI der Verlagsversion:

Graf, Patrick:
Differential forms on log canonical spaces in positive characteristic.
In: Journal of the London Mathematical Society. Vol. 104 (2021) Issue 5 . - pp. 2208-2239.
ISSN 1469-7750
DOI der Verlagsversion:

Bergner, Hannah ; Graf, Patrick:
The Lipman–Zariski Conjecture in Genus One Higher.
In: Forum of Mathematics, Sigma. Vol. 8 (2020) . - No. e21.
DOI der Verlagsversion:

This list was generated on Thu Mar 30 01:38:12 2023 CEST.
[Top of page]